| Model Number |
ATELLICA CH REACTION RING SEGMENT |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.A technical support specialist (tss) provided remote support to the customer site.The tss queried the affected results from the instrument and found that both initial results were tested in cuvette 170.The tss found 2 other samples that had co2_c >40 mmol/l, but the customer stated that those results match the patient's clinical history and are considered correct.Those results were not tested in the same cuvette.At tss instruction, the cuvettes were replaced on the instrument.Siemens headquarters support center (hsc) reviewed the data provided by the customer.Hsc found that the falsely elevated co2_c results were processed from reaction cuvette slot 170.The hsc found no evidence of a reagent lot or pack issue as the abnormal results were not isolated to a reagent pack, well, or calibration id.Similarly, the results are not suggestive of a sample specific issue that would have contributed to the atypically elevated absorbance signal produced for tests using this cuvette slot.The affected cuvette segment was replaced, and no additional issues have been reported by the customer post the troubleshooting.The actions performed resolved the reported issue at the customer site.Siemens is further investigating the issue.Mdr 2432235-2019-00366, mdr 2432235-2019-00272, and mdr 2432235-2019-00273 were filed for the same event.
Event or Problem Description
Two discordant, falsely elevated carbon dioxide (co2_c) result were obtained on atellica ch 930 analyzer.The initial results were not reported to the physician(s).The samples were repeated using the same atellica ch 930 analyzer.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated co2_c results.
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2019-00274 on 8-nov-2019.Siemens is further investigating the issue.Sections d1, d2, d4, g1, g2, and h6 were updated to reflect the corrected information.Mdr 2432235-2019-00366-s2, mdr 2432235-2019-00272-s2, and mdr 2432235-2019-00273-s2 were filed for the same event.
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2019-00274 on 8-nov-2019, mdr 2432235-2019-00274-s1 on 20-nov-2019, and mdr 2432235-2019-00274-s2 on 4-feb-2020.Additional information (21-feb-2020): a follow up urgent medical device recall (umdr) achc 20-05.A.Us was sent to us customers and a follow up urgent field safety notice (ufsn) achc 20-05.A.Ous was sent to ous customers in february 2020.The umdr and ufsn advise customers of the potential for falsely depressed or elevated results in a small percentage of the atellica ch reaction cuvette segment "19" and above, due to a cuvette defect allowing water bath to contaminate the cuvette.Customers were provided instructions to determine if they have impacted cuvette positions within a cuvette segment.If cuvette segments are identified on their analyzer(s) customers will be asked to contact siemens customer care center to determine additional actions to be taken prior to processing patient samples.Mdr 2432235-2019-00366-s4, mdr 2432235-2019-00272-s4, and mdr 2432235-2019-00273-s4 were filed for the same event.Section g7 and h10 were updated to reflect the additional information.
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2019-00274 on 8-nov-2019 and mdr 2432235-2019-00274-s1 on 20-nov-2019.An urgent medical device recall (umdr) achc 20-05.A.Us was sent to us customers and an urgent field safety notice (ufsn) achc 20-05.A.Ous was sent to ous customers in january 2020.The umdr and ufsn advise customers of the potential for falsely depressed or elevated results in a small percentage of the atellica ch reaction cuvette segment lots ending in "17" or "18" due to a cuvette defect allowing water bath to contaminate the cuvette.Customers will be instructed to replace all reaction cuvette segments on their atellica ch analyzer with a lot ending in "19" or above.Customers are also advised to review their inventory and discard all impacted cuvette segment lots in their inventory.No further evaluation of the device is required.Mdr 2432235-2019-00366-s3, mdr 2432235-2019-00272-s3, and mdr 2432235-2019-00273-s3 were filed for the same event.